A 27-year-old female asked:
Disclaimer

stopped pill after period. brown discharge in mid cycle(6days).expecting period last 20 but did not arrive. am i preg?or bcause of stopping pills?

1 doctor answer
Dr. Norman Solberg
54 years experience Obstetrics and Gynecology
Because of stop pill: It's very common for the following period to be late after stopping the pill, usually 1-2 weeks late. I'm not sure why you had brown discharge. Pregnancy is possible, so i'd do a pregnancy test. It's likely to be negative. If so, i'd give your period a little more time to come.
Answered on Feb 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 20-year-old female asked:
Dr. Georgia Latham
34 years experience Family Medicine
Do pregnancy test: Missing 3 pills mid pack definitely increasing the likelihood of pregnancy. However, it could also result in some menstrual irregularity. Do a pregn ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Possibly: Take a home pregnancy test if you're worried. They are safe, relatively inexpensive and accurate. If negative and still no period in 5-7 days, repeat ... Read More
A 22-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Don’t guess.: Take a test.  They are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. The best time to take one is ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Claudette Anderson
Specializes in Gynecology
Not a huge problem: The medication Precipra could affect the absorption of the pill.If this contines you may consider switchingOC
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month